MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; HENRY SCHEIN 3ML LUER LOCK SYRINGE W/SAFETY NEEDLE 25G*1

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; HENRY SCHEIN 3ML LUER LOCK SYRINGE W/SAFETY NEEDLE 25G*1
Model Number 900-7644
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the patients were having routine b12 and lipo-b injections in their upper arms when they noticed that the needles are hurting more when they are being pulled out.This has also caused excessive bruising to the patients.None of them required medical attention or medical treatment.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the analysis on the archive samples and devices from same lot returned from customer.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.

Brand Name
SOL-MILLENNIUM
Common Device Name
HENRY SCHEIN 3ML LUER LOCK SYRINGE W/SAFETY NEEDLE 25G*1
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park,
longwan district 325025 wenzho, zhejiang
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22226655
Report Number3014312726-2025-00133
Device Sequence Number18269050
Product Code FMF
UDI-Device Identifier00304040017098
UDI-Public(01)00304040017098(10)01106082
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2026
Device Model Number900-7644
Device Lot Number01106082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown